# SDR UIEA2014040100136

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,381 hours, 21,643 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shutoff Valve
- Condition: Failed
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE ILLUMINATED ON RT IDG VALVE . REPLACED IDG AIR OIL HEAT EXCHANGER AIR SHUTOFF VALVE IAW AMM 24-11-07.
